MAUDE Adverse Event Report: DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0608
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported that, while using trans-ray plus 7.5fr 40cc intra-aortic balloon pump (iabp), a rupture occurred when the product was inserted using the normal procedure.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Updated field: b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11.Product was not returned so an exact cause of the issue could not be identified.However, based on our investigation, an intra-aortic balloon (iab) leak is the loss of integrity in the balloon membrane or its connections, allowing blood or gas to enter or escape due to one or more of the following probable causes: 1.User mishandling or not following ifu.2.Membrane folding or resistance.2.Patient-related factors (e.G., plaque abrasion).3.Off-label use.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6 (type of investigation, conclusion), h11.The iab was returned with the membrane completely unfolded and blood present on both the interior and exterior of the catheter and the extender and pressure tubing were also returned.A kink was noted in the catheter tubing and inner lumen near the y fitting approximately 74.7 cm from the iab tip.An underwater leak test performed on the balloon catheter y fitting extracorporeal extender and pressure tubing revealed a leak at the rear seal of the membrane.The issue was most likely caused by this rear seal leak.Review of the device history record confirmed that the device met all in process and final inspection requirements including two independent production and quality control leak tests one hundred percent rear seal inspection and final functional testing.The investigation found no evidence that the rupture occurred during manufacturing and determined that the rear seal leak most likely occurred after the device was released and outside of manufacturer control with root cause undetermined.The failure mode is addressed in the risk file and remains within the acceptable risk profile and is also covered in the ifu.No nonconformance reports were identified that could have contributed to the issue and the investigation confirmed the device was not nonconforming adulterated or counterfeit.Complaint history review showed no adverse trend and based on these findings no escalation to the capa process was required.
 
Event or Problem Description
N/a.

Brand Name
TRANS-RAY PLUS 7.5FR 40CC IAB WITH ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24504325
Report Number2248146-2026-0000742
Device Sequence Number9942996
Product Code DSP
UDI-Device Identifier10607567111728
UDI-Public(01)10607567111728(17)280318(10)3000461793(11)250318
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0608
Device Catalogue Number0684-00-608
Device Lot Number3000461793
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/24/2026
05/04/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/26/2026
05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient SexUnknown